×

zbMATH — the first resource for mathematics

Vector fields and foliations on compact surfaces of class \(\text{VII}_0\). (English) Zbl 0978.32021
Let GSS be the class of compact complex surfaces \(S\) containing global spherical shells. If \(S\) is GSS then it contains exactly \(n=b_2(S)\) rational curves \(D_0,\ldots,D_{n-1}\) each of them being regular or with a double point. Let \(\sigma(S):=-\sum_{i=0}^{n-1}D_i^2+2\text{Card}\{\text{double points}\}\). Then \(2n\leq\sigma(S)\leq 3n\).
The main result proved by the authors is the following: let \(S\) be GSS and minimal; then there is always a global singular holomorphic foliation on \(S\). Furthermore if \(b_2(S)\geq 1\) then \(S\) admits at most two foliations and there are two foliations iff \(S\) is an Inoue-Hirzebruch surface. If \(2n<\sigma(S)<3n\) and there exists a numerically anticanonical divisor, there exists a logarithmic deformation of \(S\) into a surface admitting a global non-trivial vector field.

MSC:
32J15 Compact complex surfaces
32S65 Singularities of holomorphic vector fields and foliations
57R30 Foliations in differential topology; geometric theory
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] P. BAUM, R. BOTT, On the zeroes of meromorphic vector fields, Essais en l’honneur de G. De Rham, (1970), 29-47. · Zbl 0193.52201
[2] M. BRUNELLA, Feuilletages holomorphes sur LES surfaces complexes compactes, Annales Scient. Ec. Norm. Sup., 4e série, tome 30 (1997), 569-594. · Zbl 0893.32019
[3] J. CARRELL, A. HOWARD, C. KOSNIOWSKI, Holomorphic vector fields on complex surfaces, Math. Ann., 204 (1973), 73-81. · Zbl 0253.14005
[4] C. CAMACHO, P. SAD, Invariant varieties through singularities of holomorphic vector fields, Annals of Math., 115 (1982), 579-595. · Zbl 0503.32007
[5] G. DLOUSSKY, Structure des surfaces de Kato, Mémoire de la S.M.F 112, n° 14 (1984). · Zbl 0543.32012
[6] G. DLOUSSKY, Sur la classification des germes d’applications holomorphes contractantes, Math. Ann., 280 (1988), 649-661. · Zbl 0677.32004
[7] G. DLOUSSKY, Une construction élémentaire des surfaces d’inoue-Hirzebruch, Math. Ann., 280 (1988), 663-682. · Zbl 0617.14025
[8] G. DLOUSSKY, F. KOHLER, Classification of singular germs of mappings and deformations of compact surfaces of the VII0 class, Ann. Math. Pol., LXX (1998), 49-83. · Zbl 0930.32013
[9] G. DLOUSSKY, K. OELJEKLAUS, Surfaces de la classe VII0 et automorphismes de Hénon, C.R.A.S., 328, Série I (1999), 609-612. · Zbl 0945.32005
[10] I. ENOKI, Surfaces of class VII0 with curves, Tôhoku Math. J., 33 (1981), 453-492. · Zbl 0476.14013
[11] C. GELLHAUS, P. HEINZNER, Komplexe flächen mit holomorphen vektorfeldern, Abh. Math. Sem. Hamburg, 60 (1990), 37-46. · Zbl 0734.32017
[12] X. GOMEZ-MONT, Singularités d’équations différentielles, Astérisque 150-151, SMF (1987). · Zbl 0623.00011
[13] P. GRIFFITH, J. HARRIS, Principles of algebraic geometry, Wiley & Sons, 1978. · Zbl 0408.14001
[14] H. HIRONAKA, Introduction to the theory of infinitesimaly near singular points, Memorias de Mathematica del Instituto “Jorge Juan” 28, Madrid 1974. · Zbl 0366.32007
[15] J. HAUSEN, Zur klassifikation glatter kompakter ℂ*-flaechen, Math. Ann., 301 (1995), 763-769. · Zbl 0830.32012
[16] J.H. HUBBARD, R.W. OBERSTE-VORTH, Hénon mappings in the complex domain I, Pub. Math. IHES, 79 (1994), 5-46. · Zbl 0839.54029
[17] M. INOUE, New surfaces with no meromorphic functions II, Complex Analysis and Alg. Geom., 91-106, Iwanami Shoten Pb. (1977). · Zbl 0365.14011
[18] Ma. KATO, Compact complex manifolds containing “global spherical shells”, Proceedings of the Int. Symp. Alg. Geometry, Kyoto 1977. Kinokuniya Book Store, Tokyo, 1978. · Zbl 0421.32010
[19] F. KOHLER, Feuilletages holomorphes singuliers sur LES surfaces contenant une coquille sphérique globale, Ann. Inst. Fourier, 45-1 (1995), 161-182. Erratum Ann. Inst. Fourier, 46-2 (1996). · Zbl 0814.57022
[20] K. KODAIRA, On the structure of compact complex analytic surfaces I, Am. Jour. Math., 86 (1964), 651-698. · Zbl 0137.17501
[21] K. KODAIRA, On the structure of compact complex analytic surfaces II, Am. Jour. Math., 88 (1966), 682-721. · Zbl 0193.37701
[22] B. KHANEDANI, T. SUWA, First variation of holomorphic forms and some applications, Hokkaido Math. Jour., Vol. XXVI, No. 2 (1997), 323-335. · Zbl 0897.32013
[23] Y. KAWAMATA, On deformations of compactifiable complex manifolds, Math. Ann., 235 (1978), 247-265. · Zbl 0371.32017
[24] I. NAKAMURA, On surfaces of class VII0 with curves, Invent. Math., 78 (1984), 393-443. · Zbl 0575.14033
[25] I. NAKAMURA, On surfaces of class VII0 with curves II, Tohoku Math. J., 42 (1990), 475-516. · Zbl 0732.14019
[26] E.H. SPANIER, Algebraic topology, Mc Graw-Hill, 1966. · Zbl 0145.43303
[27] T. SUWA, Indices of holomorphic vector fields relative to invariant curves, Proc. AMS., 123, No.10 (1995), 2989-2997. · Zbl 0866.32016
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.